• 2.00 PM TO 5.00 PM (MONDAY TO FRIDAY)
  • (MONDAY TO FRIDAY) 2.00 PM TO 5.00 PM

CNE Accreditation List

List Shows That The Institutions Accredited For CNE Programme 2014-2015

S.No CNE Activity Topic Date of CNE Programme CNE Provider / Contact Number TNNMC Approved CNE Credit Hours / Approved Registration Fee
1 State Conference A Collaborative Approach for Prevention of Healthcare Associated Infection 31.08.2014 Apollo Hospitals, Chennai. 8 Hours
Organizing Secretary : 9942552202 Rs.500/-
2 National Conference Quality and Safety in Nursing Practices and Patient Care Delivery 02.09.2014
&
03.09.2014
The Salvation Army Catherine Booth College of Nursing, Nagercoil. 13 Hours
Organizing Secretary : 9994703148 Rs.400/-
to
Rs.500/-
3 State Workshop Psychotherapeutic Approaches in Clinical Practice - A View to Strengthen Insight 04.09.2014
&
05.09.2014
Vinayaka Mission’s College of Nursing, Karaikal. 12 Hours
Organizing Secretary : 9487045529 Rs.300/-
4 State Seminar Gender Sensitive Issues & Women Empowerment 13.09.2014 Anbu College of Nursing, Komarapalayam, Namakkal Dist. 7 Hours
Organizing Secretary : 9865567174 Rs.250/-
5 State Workshop Basic ECG Interpretation for Health Care Providers 14.09.2014 Dr. Jeyasekharan Medical Trust,
Dr. Jeyasekharan Hospital & Nursing Home, Nagercoil.
7 Hours
Organizing Secretary : 7373033909 Rs.500/-
6 State Conference Exemplary Nursing Initiatives: Advanced Nursing Practice that can Transform the Traditional Patient Care 17.09.2014 Chettinad Hospital & Research Institute, Kelambkkam, Kanchipuram Dist. 5 Hours
Organizing Secretary : 9841558000 Rs.400/-
to
Rs. 500/-
7 National Conference Transformation in Cancer Nursing 20.09.2014 Apollo Speciality Hospitals, Madurai. 6 Hours
Organizing Secretary : 9944086873 Rs.500/-
8 National Conference A Call to Action : “Stepping ahead in Cardiovascular Nursing” 28.09.2014 Global Health City, Chennai. 8 Hours
Organizing Secretary : 9894598417 Rs.500/-
9 National Conference Emerging Trends in Nursing - Evolution of a Revolution 06.10.2014 Apollo Hospitals, Chennai. 7 Hours
Organizing Secretary : 9940536642 Rs.500/-
10 National Conference Recent Trends in Gynaeo Paediatric Malignancies 18.10.2014
&
19.10.2014
Kanyakumari Medical Mission, International Cancer Centre, Neyyoor. 13 Hours
Organizing Secretary : 9443554881 Rs.500/-
11 National Conference Theatre on Stage 23.11.2014 Global Health City, Chennai. 8 Hours
Organizing Secretary : 9894635760 Rs.300/-
to
Rs.500/-